Alert archive / New Jersey / Areal Flood Warnings in 2020
Areal Flood Warning 14, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Apr 13, 2020, 9:57 PM EDT for Somerset County, New Jersey. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2020, 9:57 PM EDT (01:57 UTC)
- Expired
- Apr 14, 2020, 12:20 AM EDT
- In force
- 2 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 72 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 2.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 466 m²/s²
- 0-3 km storm-relative helicity
- 487 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
740 WGUS41 KPHI 140157 FLWPHI BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Mount Holly NJ 957 PM EDT Mon Apr 13 2020 NJC035-140800- /O.NEW.KPHI.FA.W.0014.200414T0157Z-200414T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Somerset NJ- 957 PM EDT Mon Apr 13 2020 The National Weather Service in Mount Holly NJ has issued a * Flood Warning for... West central Somerset County in northern New Jersey... * Until 400 AM EDT Tuesday. * At 950 PM EDT, minor flooding was occurring around the confluence of the North Branch and the South Branch of the Raritan River. The flood waters are expected to recede by daybreak. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 4057 7465 4052 7468 4054 7473 4058 7470 $$ Iovino
1 follow-up statement
029 WGUS81 KPHI 140420 FLSPHI Flood Statement National Weather Service Mount Holly NJ 1220 AM EDT Tue Apr 14 2020 NJC035-140429- /O.CAN.KPHI.FA.W.0014.000000T0000Z-200414T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Somerset NJ- 1220 AM EDT Tue Apr 14 2020 ...THE FLOOD WARNING HAS BEEN CANCELLED FOR WEST CENTRAL SOMERSET COUNTY... Flood waters have receded, and are no longer expected to pose a threat to life or property. Please continue to heed any road closures. LAT...LON 4057 7465 4052 7468 4054 7473 4058 7470 $$ SFJ
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Apr 13, 9:10 PM EDT, 47 minutes earlier.
Area forecast discussion, Apr 13, 9:10 PM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
910 PM EDT Mon Apr 13 2020
.SYNOPSIS...
A strong cold front will continue to move to our east and
farther out to sea overnight. High pressure is expected to
follow for Tuesday. Low pressure is forecast to pass off the
North Carolina coast on Tuesday night. High pressure is
anticipated to return for much of the period from Wednesday
through Friday. A weak cold front may pass through our region
around Friday night, with high pressure following for the
weekend. Another cold front is possible around Sunday night or
Monday.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
The strong cold front will continue to move farther out to sea
overnight. High pressure is expected to build into our region
from the west.
A gusty west northwest wind this evening is anticipated to
diminish to 5 to 10 MPH overnight.
A mostly clear sky is expected, with lows ranging mainly from
the upper 30s to the middle 40s.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
Tuesday will be a quiet day, although clouds will increase
through the day as a couple of short wave/vorticity impulses
move across the area. Tuesday starts the beginning of several
below normal temperature days.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Overview: The main focus in the long term will be Tuesday night
into Wednesday as our region will be on the northwestern fringe
of precip associated with the stalled front, and again on
Friday as the next potential system approaches our region.
Details:
Tuesday night into Wednesday...The now stationary front will
remain southeast of the region as a surface low lifts along the
front. At the same time, a mid and upper level jet will shift
north such that our region will be under the left front
quadrant. As a result, our region could be on the northwestern
fringe of the precipitation shield. One caveat though is that
dry air will be filtering in quickly behind the front, so dry
low levels may limit precip reaching the ground especially north
and west of the fall line. However, if we do see precip as far
northwest as the southern Poconos and northwestern New Jersey,
low level cold air may allow for some light snow accumulations.
Thursday...Surface high pressure will build east over the
region leading to mostly tranquil albeit cool conditions. A weak
mid to upper level trough is expected to cross the region late
Thursday which could lead to light showers, mainly north and
west of I-78.
Friday...A low pressure system is expected to approach our
region on Friday. There is considerable uncertainty among the
guidance in the the track of this low. Therefore, stayed close
to the previous forecast and a blend of guidance.
Saturday through Monday...High pressure is expected to build in
for most of the weekend, leading to mostly tranquil conditions
through late Sunday. Another low pressure system could approach
the region on Monday.
&&
.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Overnight...VFR under a mostly clear sky. West wind 10 to 15
knots with gusts around 25 knots, becoming northwest 5 to 10
knots. High confidence.
Tuesday...VFR with an increase in clouds. Northwest wind 5 to
10 knots, becoming southwest. High confidence.
Outlook...
Wednesday...MVFR conditions are possible, especially for KMIV
and KACY, which has the highest chance of showers through the
day. For the rest of the TAF sites, mostly VFR conditions are
expected though some brief reductions to MVFR are possible.
North winds will become more westerly through the day, less than
10 knots. Moderate confidence.
Thursday...Mainly VFR conditions expected. MVFR conditions
possible in showers, mainly at KRDG and KABE. West to northwest
winds around 10 to 15 knots with higher gusts possible. Moderate
confidence.
Friday...VFR conditions expected lowering to MVFR or lower as
showers overspread the terminals. Southwest winds around 10
knots or less. Low confidence.
&&
.MARINE...
Tonight...A Small Craft Advisory is in effect for a gusty west
northwest wind. Also, wave heights on our ocean waters will be
slow to subside.
Tuesday...Winds will drop below advisory levels by Tuesday
morning, however, seas will likely remain above 5 feet through
much of the day.
Outlook...
Tuesday night through Wednesday...Seas drop below 5 feet
Tuesday night. Winds may gust around 25 knots in the northeast
flow, especially across the southern waters. A Small Craft
Advisory may be needed for parts of the coastal waters on
Wednesday.
Thursday through Friday...Mainly sub-Small Craft Advisory
conditions expected. Seas 2 to 4 feet.
&&
.TIDES/COASTAL FLOODING...
The potential for minor tidal flooding has ended along the
tidal Delaware River, and along Little Assawoman Bay in
southeastern Delaware.
Water levels have also decreased on Barnegat Bay in New Jersey.
However, with a long period southeasterly swell reaching the
coast, water may be slow to empty through Barnegat Inlet.
Another round of localized minor flooding is possible overnight
into Tuesday morning. If the flooding materializes, another
Coastal Flood Statement will be issued for that area.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 4 PM EDT Tuesday for ANZ450>455.
Small Craft Advisory until 7 AM EDT Tuesday for ANZ430-431.
&&
Synopsis...Iovino
Near Term...Iovino
Short Term...Robertson
Long Term...Johnson
Aviation...Iovino/Johnson
Marine...Iovino/Johnson/Robertson
Tides/Coastal Flooding...IovinoHazardous weather outlook, Apr 13, 8:54 PM EDT, 1 hour 3 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 854 PM EDT Mon Apr 13 2020 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-150100- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 854 PM EDT Mon Apr 13 2020 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-150100- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 854 PM EDT Mon Apr 13 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 13, 6:06 PM EDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
606 PM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM NON-TSTM WND DMG DELRAN 40.02N 74.95W
04/13/2020 BURLINGTON NJ NWS EMPLOYEE
LARGE TREE LIMBS SNAPPED OFF AND BLOCKING A
LANE ON BRIDGEBORO ROAD NEAR HARTFORD ROAD.
&&Local storm report, Apr 13, 6:15 PM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
615 PM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM NON-TSTM WND DMG UPPER PITTSGROVE TWP. 39.62N 75.23W
04/13/2020 SALEM NJ PUBLIC
BARN BLOWN OFF ITS FOUNDATION, TIME
ESTIMATED FROM NEARBY MESONET OBSERVATIONS.
&&
NCLocal storm report, Apr 13, 6:18 PM EDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
618 PM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM HEAVY RAIN BEAR 39.63N 75.66W
04/13/2020 M3.00 INCH NEW CASTLE DE TRAINED SPOTTER
1.5 INCHES OF RAIN BETWEEN 3:15 - 3:40 PM. 3
INCHES SINCE 4/12.
&&Local storm report, Apr 13, 7:36 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
736 PM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG KITTS HUMMOCK 39.10N 75.40W
04/13/2020 KENT DE PUBLIC
TREE ON TOP OF MOBILE HOME.
&&
NCLocal storm report, Apr 13, 7:44 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
744 PM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 PM NON-TSTM WND GST 4 E LANOKA HARBOR 39.87N 74.08W
04/13/2020 M82 MPH OCEAN NJ MESONET
AT ISLAND BEACH STATE PARK FROM AN OCEAN
PREDICTION CENTER MESONET SITE.
1201 PM NON-TSTM WND GST 1 E BARNEGAT LIGHT 39.76N 74.09W
04/13/2020 M81 MPH ANZ451 NJ MESONET
MESONET STATION XBRN BARNEGAT INLET LIGHT.
1142 AM NON-TSTM WND GST 5 SE MYSTIC ISLAND 39.51N 74.32W
04/13/2020 M81 MPH OCEAN NJ PUBLIC
HADS SENSOR.
1020 AM NON-TSTM WND GST INDIAN BEACH 38.68N 75.08W
04/13/2020 M79 MPH SUSSEX DE MESONET
MESONET STATION XDEW DEWEY BEACH.
1020 AM NON-TSTM WND GST INDIAN BEACH 38.68N 75.07W
04/13/2020 M79 MPH SUSSEX DE MESONET
79 MPH MEASURED WIND GUST FROM WXFLOW GAUGE.
1151 AM NON-TSTM WND GST 2 SW BEACH HAVEN 39.54N 74.26W
04/13/2020 M74 MPH OCEAN NJ MESONET
MESONET STATION EW4321 BEACH HAVEN.
1136 AM NON-TSTM WND GST ATLANTIC CITY INTERNATI 39.46N 74.58W
04/13/2020 M73 MPH ATLANTIC NJ ASOS
1052 AM NON-TSTM WND GST CAPE MAY HARBOR 38.95N 74.89W
04/13/2020 M72 MPH CAPE MAY NJ MESONET
HADS GAUGE.
1225 PM NON-TSTM WND GST 2 SSE SMITHVILLE 39.47N 74.45W
04/13/2020 M70 MPH ATLANTIC NJ MESONET
MESONET STATION OCVN4 FORSYTHE.
1130 AM NON-TSTM WND GST 5 SE MYSTIC ISLAND 39.51N 74.32W
04/13/2020 M70 MPH OCEAN NJ MESONET
HADS GAUGE.
1111 AM NON-TSTM WND GST 2 NNE STRATHMERE 39.22N 74.64W
04/13/2020 M70 MPH CAPE MAY NJ MESONET
MESONET STATION XOCS OCEAN CITY.
1111 AM NON-TSTM WND GST 1 NNW SEA ISLE CITY 39.17N 74.70W
04/13/2020 M68 MPH ANZ453 NJ MESONET
MESONET STATION XLUD LUDLAM BAY.
1101 AM NON-TSTM WND GST 2 NNE STRATHMERE 39.22N 74.64W
04/13/2020 M68 MPH CAPE MAY NJ MESONET
WXFLOW GAUGE.
1025 AM NON-TSTM WND GST 2 SSE GREENWOOD 38.78N 75.58W
04/13/2020 M68 MPH SUSSEX DE MESONET
MESONET STATION EW7993 GREENWOOD.
1025 AM NON-TSTM WND GST 2 WNW LEWES 38.79N 75.16W
04/13/2020 M68 MPH SUSSEX DE MESONET
MESONET STATION XLEW LEWES.
1153 AM NON-TSTM WND GST 2 WSW SHIP BOTTOM 39.64N 74.21W
04/13/2020 M67 MPH ANZ451 NJ MESONET
MESONET STATION XLBI LONG BEACH ISLAND.
1146 AM NON-TSTM WND GST 4 SE MYSTIC ISLAND 39.52N 74.32W
04/13/2020 M67 MPH OCEAN NJ MESONET
MESONET STATION XRUT RUTGERS.
1023 AM NON-TSTM WND GST DELAWARE COASTAL AIRPOR 38.69N 75.36W
04/13/2020 M67 MPH SUSSEX DE ASOS
1206 PM NON-TSTM WND GST 2 E WARETOWN 39.79N 74.17W
04/13/2020 M66 MPH ANZ451 NJ MESONET
MESONET STATION XKIT KITE ISLAND.
1025 AM NON-TSTM WND GST 3 NE MILTON 38.80N 75.27W
04/13/2020 M65 MPH SUSSEX DE MESONET
DEDOT GAUGE.
1042 AM NON-TSTM WND GST 1 SSW NORTH CAPE MAY 38.97N 74.96W
04/13/2020 M64 MPH CAPE MAY NJ MESONET
MESONET STATION XMAY CAPE MAY.
1005 AM NON-TSTM WND GST 5 E LONG NECK 38.61N 75.06W
04/13/2020 M64 MPH SUSSEX DE MESONET
DEDOT GAUGE.
1222 PM NON-TSTM WND GST SEASIDE PARK 39.94N 74.07W
04/13/2020 M63 MPH OCEAN NJ MESONET
MESONET STATION XSEA SEASIDE HEIGHTS.
1213 PM NON-TSTM WND GST 1 ENE LANOKA HARBOR 39.87N 74.14W
04/13/2020 M63 MPH OCEAN NJ MESONET
MESONET STATION XTRX TRIXIES.
1119 AM NON-TSTM WND GST BRIGANTINE 39.40N 74.37W
04/13/2020 M63 MPH ATLANTIC NJ MESONET
1042 AM NON-TSTM WND GST 1 SSW NORTH CAPE MAY 38.97N 74.96W
04/13/2020 M63 MPH CAPE MAY NJ MESONET
WXFLOW GAUGE.
1035 AM NON-TSTM WND GST 6 S BIG STONE BEACH 38.91N 75.31W
04/13/2020 M63 MPH SUSSEX DE MESONET
DEOS GAUGE.
1133 AM NON-TSTM WND GST 2 SE PLEASANTVILLE 39.37N 74.50W
04/13/2020 M62 MPH ATLANTIC NJ MESONET
MESONET STATION XPTP PLEASANTVILLE POINT.
1035 AM NON-TSTM WND GST 2 NE LINCOLN 38.89N 75.39W
04/13/2020 M62 MPH SUSSEX DE MESONET
DEDOT GAUGE.
1010 AM NON-TSTM WND GST 4 S INDIAN BEACH 38.63N 75.07W
04/13/2020 M62 MPH SUSSEX DE MESONET
DEOS GAUGE.
1229 PM NON-TSTM WND GST LITTLE EGG HARBOR TWP 39.58N 74.36W
04/13/2020 M61 MPH OCEAN NJ PUBLIC
TREES, POLES, WIRES DOWN.
1115 AM NON-TSTM WND GST 2 SE WOODBINE 39.22N 74.79W
04/13/2020 M61 MPH CAPE MAY NJ MESONET
NJWXNET SENSOR.
1000 AM NON-TSTM WND GST 2 WNW LEWES 38.79N 75.16W
04/13/2020 M61 MPH SUSSEX DE MESONET
WXFLOW GAUGE.
0330 PM TSTM WND GST 3 SSE INGLESIDE 39.08N 75.84W
04/13/2020 M60 MPH CAROLINE MD TRAINED SPOTTER
METAL SHED BLOWN APART; SIGNIFICANT TREE
DAMAGE.
1248 PM NON-TSTM WND GST 2 E FORT DIX 40.02N 74.58W
04/13/2020 M60 MPH BURLINGTON NJ AWOS
AWOS STATION KWRI MCGUIRE AFB.
1145 AM NON-TSTM WND GST 1 NNE BEACH HAVEN 39.58N 74.23W
04/13/2020 M60 MPH OCEAN NJ MESONET
MESONET STATION CW2530 NORTH BEACH HAVEN.
1047 AM NON-TSTM WND GST CAPE MAY COUNTY AIRPORT 39.01N 74.91W
04/13/2020 M60 MPH CAPE MAY NJ AWOS
0436 PM TSTM WND GST TUCKERTON 39.51N 74.32W
04/13/2020 M59 MPH OCEAN NJ MESONET
CORRECTS PREVIOUS TSTM WND GST REPORT FROM
TUCKERTON. FOR TIME.
0920 AM NON-TSTM WND GST FORKS TWP 40.72N 75.19W
04/13/2020 M59 MPH NORTHAMPTON PA TRAINED SPOTTER
FREQUENT GUSTS NOW OVER 50 MPH.
0306 PM TSTM WND GST ROCK HALL 39.14N 76.24W
04/13/2020 M58 MPH KENT MD MESONET
1100 AM NON-TSTM WND GST 1 SE ELDORA 39.20N 74.89W
04/13/2020 M58 MPH CAPE MAY NJ MESONET
0339 PM NON-TSTM WND GST 1 W ASHLAND 39.80N 75.68W
04/13/2020 M10 MPH NEW CASTLE DE MESONET
MESONET STATION AR506 HOCKESSIN.
0433 PM TSTM WND DMG OCEAN TOWNSHIP 39.80N 74.20W
04/13/2020 OCEAN NJ DEPT OF HIGHWAYS
DOWNED WIRES ON US 9, ALL LANES CLOSED AND
DETOURED.
0427 PM TSTM WND DMG LOWER TOWNSHIP 39.01N 74.88W
04/13/2020 CAPE MAY NJ DEPT OF HIGHWAYS
DOWNED WIRES ON US 9 BOTH DIRECTIONS.
0350 PM TSTM WND DMG KITTS HUMMOCK 39.10N 75.40W
04/13/2020 KENT DE PUBLIC
TREE ON TOP OF MOBILE HOME.
0344 PM TSTM WND DMG 1 NW PILESGROVE TWP 39.68N 75.39W
04/13/2020 SALEM NJ TRAINED SPOTTER
LARGE LIMB DOWN ON POINTERS AUBURN ROAD.
TIME ESTIMATED FROM RADAR.
0100 PM NON-TSTM WND DMG DELRAN 40.02N 74.95W
04/13/2020 BURLINGTON NJ FIRE DEPT/RESCUE
LARGE TREE DOWN ACROSS SUBURBAN BOULEVARD
WITH LIVE WIRES DOWN.
1130 AM NON-TSTM WND DMG UPPER PITTSGROVE TWP. 39.62N 75.23W
04/13/2020 SALEM NJ PUBLIC
BARN BLOWN OFF ITS FOUNDATION, TIME
ESTIMATED FROM NEARBY MESONET OBSERVATIONS.
0900 AM NON-TSTM WND DMG DELRAN 40.02N 74.95W
04/13/2020 BURLINGTON NJ NWS EMPLOYEE
LARGE TREE LIMBS SNAPPED OFF AND BLOCKING A
LANE ON BRIDGEBORO ROAD NEAR HARTFORD ROAD.
0225 PM NON-TSTM WND DMG 3 WNW TOMS RIVER 39.97N 74.25W
04/13/2020 OCEAN NJ TRAINED SPOTTER
LARGE SECTION OF FENCE BLOWN OVER AND ONTO A
CAR IN BERKELEY TOWNSHIP.
0224 PM NON-TSTM WND DMG 1 SSW ATLANTIC CITY 39.36N 74.43W
04/13/2020 ATLANTIC NJ BROADCAST MEDIA
DAMAGE REPORTED TO A TRAFFIC LIGHT AT
TENNESSEE AVENUE AND PACIFIC AVENUE.
0106 PM NON-TSTM WND DMG SOMERS POINT 39.31N 74.60W
04/13/2020 ATLANTIC NJ PUBLIC
PHOTO OF TREES DOWN IN THE AREA.
0100 PM NON-TSTM WND DMG MILLVILLE 39.40N 75.04W
04/13/2020 CUMBERLAND NJ PUBLIC
TREE DOWN.
0100 PM NON-TSTM WND DMG WILDWOOD 38.99N 74.82W
04/13/2020 CAPE MAY NJ PUBLIC
DAMAGE TO BOARDWALK IN WILDWOOD.
1234 PM NON-TSTM WND DMG WILDWOOD 38.99N 74.83W
04/13/2020 CAPE MAY NJ LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES AND WIRES DOWN
THROUGHOUT WILDWOOD AND WILDWOOD CREST.
1225 PM NON-TSTM WND DMG REHOBOTH BEACH 38.72N 75.08W
04/13/2020 SUSSEX DE EMERGENCY MNGR
TREES REPORTED DOWN INTO SEVERAL HOMES IN
REHOBOTH BEACH.
1224 PM NON-TSTM WND DMG 3 ENE GREENWOOD 38.82N 75.54W
04/13/2020 SUSSEX DE EMERGENCY MNGR
TREE DOWN INTO A HOME IN GREENWOOD.
1222 PM NON-TSTM WND DMG 1 WNW LONG NECK 38.63N 75.17W
04/13/2020 SUSSEX DE EMERGENCY MNGR
TREE DOWN INTO A HOME IN LONG NECK.
1200 PM NON-TSTM WND DMG CAPE MAY 38.93N 74.92W
04/13/2020 CAPE MAY NJ PUBLIC
DAMAGE TO THE ROOF OF CONGRESS HALL.
1200 PM NON-TSTM WND DMG EGG HARBOR TWP 39.39N 74.63W
04/13/2020 ATLANTIC NJ PUBLIC
GAS STATION CANOPY BLOWN OVER.
1145 AM NON-TSTM WND DMG EGG HARBOR TWP 39.39N 74.63W
04/13/2020 ATLANTIC NJ PUBLIC
GAS STATION CANOPY BLOWN DOWN IN FRONT OF
HOME DEPOT AT TOWER AVE AND ROUTE 322.
1141 AM NON-TSTM WND DMG 1 NNW OXFORD 40.83N 75.00W
04/13/2020 WARREN NJ DEPT OF HIGHWAYS
DOWNED TREE ON U.S. HIGHWAY 46 NEAR STATE
HIGHWAY 31.
1140 AM NON-TSTM WND DMG BEESLEYS POINT 39.27N 74.64W
04/13/2020 CAPE MAY NJ DEPT OF HIGHWAYS
DOWNED TREE ON GARDEN STATE PARKWAY
NORTHBOUND NORTH OF EXIT 25. LANE
RESTRICTIONS IN PLACE.
1127 AM NON-TSTM WND DMG 1 NNW SOMERS POINT 39.32N 74.60W
04/13/2020 ATLANTIC NJ PUBLIC
MPING REPORT OF LARGE TREE LIMBS AND POWER
LINES DOWN.
1126 AM NON-TSTM WND DMG 3 SSE CARDIFF 39.38N 74.57W
04/13/2020 ATLANTIC NJ PUBLIC
MPING REPORT OF TREE LIMBS DOWN AND SHINGLES
BLOWN OFF AT THIS LOCATION.
1125 AM NON-TSTM WND DMG DIAS CREEK 39.08N 74.88W
04/13/2020 CAPE MAY NJ TRAINED SPOTTER
TREE DOWN ACROSS PINE RIDGE ROAD IN MIDDLE
TOWNSHIP.
1122 AM NON-TSTM WND DMG 3 SW EGG HARBOR TWP 39.36N 74.67W
04/13/2020 ATLANTIC NJ TRAINED SPOTTER
TREE DOWN ACROSS ENGLISH CREEK AVENUE IN EGG
HARBOR TOWNSHIP.
1120 AM NON-TSTM WND DMG 1 SE DORCHESTER 39.26N 74.97W
04/13/2020 CUMBERLAND NJ DEPT OF HIGHWAYS
DOWNED TREE ON STATE HIGHWAY 47 NORTH OF
STATION ROAD. LANE RESTRICTIONS IN PLACE.
1112 AM NON-TSTM WND DMG CAPE MAY 38.93N 74.92W
04/13/2020 CAPE MAY NJ PUBLIC
PORTION OF A ROOF BLOWN OFF OF A STORE ALONG
THE BOARDWALK. SOME POWER LINES DOWNED IN
THE PROCESS.
1108 AM NON-TSTM WND DMG 1 WNW DENVILLE 40.87N 74.52W
04/13/2020 MORRIS NJ DEPT OF HIGHWAYS
DOWNED TREE ON STATE HIGHWAY 10 EASTBOUND
NEAR FRANKLIN ROAD.
1103 AM NON-TSTM WND DMG STORMVILLE 40.95N 75.24W
04/13/2020 MONROE PA DEPT OF HIGHWAYS
DOWNED TREE IN WIRES NEAR CHERRY VALLEY ROAD
AND BLAKESLEE ROAD.
1100 AM NON-TSTM WND DMG 1 SSE BUSHKILL TWP 40.80N 75.33W
04/13/2020 NORTHAMPTON PA TRAINED SPOTTER
TREE UPROOTED, WIRES DOWN.
1100 AM NON-TSTM WND DMG GOSHEN 39.14N 74.85W
04/13/2020 CAPE MAY NJ TRAINED SPOTTER
POWER LINES DOWN AT ROUTE 47 AND GOSHEN
ROAD. GOSHEN ROAD BLOCKED.
1100 AM NON-TSTM WND DMG CAPE MAY COURT HOUSE 39.08N 74.83W
04/13/2020 CAPE MAY NJ TRAINED SPOTTER
TREE DOWN ON PROPANE TRUCK IN CAPE MAY COURT
HOUSE.
1059 AM NON-TSTM WND DMG VILLAS 39.03N 74.94W
04/13/2020 CAPE MAY NJ TRAINED SPOTTER
LARGE BRICK CHIMNEY DOWN FROM WIND ON WEST
OCEAN AVENUE IN VILLAS.
1055 AM NON-TSTM WND DMG 2 NW TABERNACLE 39.86N 74.73W
04/13/2020 BURLINGTON NJ PUBLIC
MPING REPORT OF TREE LIMBS DOWN AND SHINGLES
BLOWN OFF AT THIS LOCATION.
1053 AM NON-TSTM WND DMG POTTSTOWN 40.25N 75.65W
04/13/2020 MONTGOMERY PA PUBLIC
MPING REPORT OF TREE LIMBS DOWN AND SHINGLES
BLOWN OFF AT THIS LOCATION.
1052 AM NON-TSTM WND DMG 1 WSW ERMA 39.00N 74.91W
04/13/2020 CAPE MAY NJ TRAINED SPOTTER
MULTIPLE TREES DOWN ON SHUNPIKE ROAD IN
ERMA.
1045 AM NON-TSTM WND DMG NORTH CAPE MAY 38.98N 74.95W
04/13/2020 CAPE MAY NJ PUBLIC
MPING REPORT OF TREE LIMBS DOWN AND SHINGLES
BLOWN OFF AT THIS LOCATION.
1043 AM NON-TSTM WND DMG EASTON 40.69N 75.21W
04/13/2020 NORTHAMPTON PA PUBLIC
TREE DOWN.
1041 AM NON-TSTM WND DMG 3 W HOLLYWOOD BEACH 39.51N 75.96W
04/13/2020 CECIL MD DEPT OF HIGHWAYS
STATE HIGHWAY 272 SOUTHBOUND PAST BOY SCOUT
ROAD IS CLOSED OWING TO DOWNED TREES.
1040 AM NON-TSTM WND DMG CAPE MAY 38.93N 74.92W
04/13/2020 CAPE MAY NJ TRAINED SPOTTER
SEVERAL TREES DOWN.
1030 AM NON-TSTM WND DMG LINCOLN 38.87N 75.42W
04/13/2020 SUSSEX DE BROADCAST MEDIA
TREE DOWN ON A HOUSE IN LINCOLN.
1029 AM NON-TSTM WND DMG ROCKAWAY 40.90N 74.51W
04/13/2020 MORRIS NJ PUBLIC
MPING REPORT OF TREE LIMBS DOWN AND SHINGLES
BLOWN OFF AT THIS LOCATION.
1028 AM NON-TSTM WND DMG 2 S HELLERTOWN 40.54N 75.35W
04/13/2020 LEHIGH PA PUBLIC
MPING REPORT OF LARGE TREE LIMBS AND POWER
LINES DOWN.
1025 AM NON-TSTM WND DMG 3 NW WASHINGTON CROSSIN 40.32N 74.92W
04/13/2020 MERCER NJ DEPT OF HIGHWAYS
FLOODING ON STATE HIGHWAY 29 NEAR PLEASANT
VALLEY ROAD. LANE RESTRICTIONS IN PLACE.
1025 AM NON-TSTM WND DMG 1 ENE LEWES 38.78N 75.12W
04/13/2020 SUSSEX DE TRAINED SPOTTER
A CAR DEALERSHIP SIGN BLEW OVER AND INTO A
SHOP GARAGE AND SHINGLES ARE BEGINNING TO
BLOW OFF OF SOME ROOFS.
1015 AM NON-TSTM WND DMG 2 E MANSFIELD TWP 40.80N 74.87W
04/13/2020 WARREN NJ DEPT OF HIGHWAYS
DOWNED TREE ON STATE HIGHWAY 57 EAST OF
STEPHENSBURG ROAD. ALL LANES CLOSED.
1015 AM NON-TSTM WND DMG CAPE MAY 38.94N 74.92W
04/13/2020 CAPE MAY NJ PUBLIC
VIDEO SHOWING PORTION OF A ROOF BLOWN OFF
AND POWER LINES DOWNED AT A STORE ON THE
BOARDWALK.
1000 AM NON-TSTM WND DMG 1 SE STEUBEN 40.68N 75.36W
04/13/2020 NORTHAMPTON PA BROADCAST MEDIA
POWER LINES DOWNED FROM STRONG WINDS.
1000 AM NON-TSTM WND DMG 2 E PETERSBURG 39.26N 74.69W
04/13/2020 CAPE MAY NJ PUBLIC
TREE SPORADICALLY DOWN IN A WIDESPREAD 4
ACRE AREA.
0951 AM NON-TSTM WND DMG 1 NE WHARTON 40.91N 74.57W
04/13/2020 MORRIS NJ DEPT OF HIGHWAYS
DOWNED TREE ON INTERSTATE 80 EASTBOUND NEAR
EXIT 34. LANE RESTRICTIONS IN PLACE.
0945 AM NON-TSTM WND DMG 2 ENE BELVIDERE 40.84N 75.04W
04/13/2020 WARREN NJ DEPT OF HIGHWAYS
DOWNED TREE ON U.S. HIGHWAY 46 NEAR SEREPTA
ROAD. ALL LANES CLOSED.
0940 AM NON-TSTM WND DMG 1 E PHILLIPSBURG 40.70N 75.18W
04/13/2020 WARREN NJ BROADCAST MEDIA
DOWNED TREE INTO A HOUSE.
0937 AM NON-TSTM WND DMG METUCHEN 40.54N 74.36W
04/13/2020 MIDDLESEX NJ PUBLIC
DOWNED TREE LIMBS FROM STRONG WINDS. REPORT
VIA SOCIAL MEDIA.
0935 AM NON-TSTM WND DMG 1 S MOORESTOWN TWP 39.95N 74.95W
04/13/2020 BURLINGTON NJ DEPT OF HIGHWAYS
DOWNED TREE ON STATE HIGHWAY 38 WESTBOUND
NEAR CHURCH ROAD.
0933 AM NON-TSTM WND DMG 1 NW MACUNGIE 40.53N 75.57W
04/13/2020 LEHIGH PA PUBLIC
MPING REPORT OF TREES UPROOTED OR SNAPPED AT
THIS LOCATION.
0930 AM NON-TSTM WND DMG ERMA 38.99N 74.90W
04/13/2020 CAPE MAY NJ TRAINED SPOTTER
TREE DOWN AND POLE SNAPPED NEAR ROUTE 9 AND
THE HOLLY SHORES CAMPGROUND.
0929 AM NON-TSTM WND DMG 1 NNE BETHLEHEM TWP 40.66N 75.33W
04/13/2020 NORTHAMPTON PA PUBLIC
MPING REPORT OF TREE LIMBS DOWN AND SHINGLES
BLOWN OFF AT THIS LOCATION.
0920 AM NON-TSTM WND DMG HADDON HEIGHTS 39.88N 75.06W
04/13/2020 CAMDEN NJ TRAINED SPOTTER
TREE DOWN ACROSS THE ROADWAY.
0728 AM NON-TSTM WND DMG HOCKESSIN 39.79N 75.69W
04/13/2020 NEW CASTLE DE DEPT OF HIGHWAYS
DOWNED TREE AND WIRES ON OLD WILMINGTON ROAD
BETWEEN VALLEY ROAD AND CAMERON DRIVE.
0650 AM NON-TSTM WND DMG 1 SSW HAZLETTVILLE 39.10N 75.65W
04/13/2020 KENT DE UTILITY COMPANY
DOWNED TREES AND WIRES FROM STRONG WINDS.
&&Local storm report, Apr 13, 7:53 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
753 PM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND GST 2 WSW KITTS HUMMOCK 39.09N 75.44W
04/13/2020 M68 MPH KENT DE MESONET
MEASURED 68 MPH GUST AT KITTS HUMMOCK
(DE030).
&&
NCThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 3:34 PM EDT | Frost Advisory | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Hunterdon and 9 more | 39 hr |
Nearby
Areal Flood Warnings in New Jersey, 2020Every areal flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.